# SDR IPXA09M55889

- Difficulty date: April 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NUMBER 285-W4-010, RT WING, INBD FLAP TOP SURFACE AT XIFH 145, NEEDS VALIDATION FOR REPAIR.  BASED UPON COLLECTED INFO, REPAIR SEQ NBR 285-W4-010 DOES NOT CORRELATE TO SRM 57-10-00, FIG 38, VOLI, REV40.  EXISTING REPAIR DOUBLER REMOVED PER SRM 51-31-01, VOLII, REV40.  10X VISUAL AND HFEC INSP C/O ON DISCREPANT AREA, FOUND NO CRACK AND CORROSION.  NEW REPAIR DOUBLER FAB AND INSTALLED PER EN 1218-09.
